Opuscula Math. 34, no. 1 (2014), 5-14
http://dx.doi.org/10.7494/OpMath.2014.34.1.5

 
Opuscula Mathematica

Asymptotic behavior of nonoscillatory solutions of higher-order integro-dynamic equations

Martin Bohner
Said Grace
Nasrin Sultana

Abstract. In this paper, we establish some new criteria on the asymptotic behavior of nonoscillatory solutions of higher-order integro-dynamic equations on time scales.

Keywords: dynamic equations, time scales, nonoscillation, asymptotics.

Mathematics Subject Classification: 34N05, 39A10, 39A12, 39A21.

Full text (pdf)

Opuscula Mathematica - cover

Cite this article as:
Martin Bohner, Said Grace, Nasrin Sultana, Asymptotic behavior of nonoscillatory solutions of higher-order integro-dynamic equations, Opuscula Math. 34, no. 1 (2014), 5-14, http://dx.doi.org/10.7494/OpMath.2014.34.1.5

Download this article's citation as:
a .bib file (BibTeX),
a .ris file (RefMan),
a .enw file (EndNote)
or export to RefWorks.

In accordance with EU legislation we advise you this website uses cookies to allow us to see how the site is used. All data is anonymized.
All recent versions of popular browsers give users a level of control over cookies. Users can set their browsers to accept or reject all, or certain, cookies.